# SDR ASAA2021080235569

- Difficulty date: July 20, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRUCTURE, LOWER SUPPORT ASSY P/N 143A9485-35 (-37 SUPPORT) CORRODED AT STA, 500L BETWEEN LBL-24 AND RBL-24. MARKED      DOT: H395. GROUNDED - YES. EVAL'D FWD PIT AFT BULKHEAD, ANGLE LOWER ASSY. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN. REMOVED BULKHEAD ANGLE LOWER ASSY, LOCATED AND DRILLED HOELS IN NEW BULKHEAD ANGLE LOWER ASSY: INSTALLED IAW B737-900ER SRM 51-40-02, SRM 51-40-05, BAC DWG 143A9481 REV: A               REMOVED DOT.
